# SDR ASAA2021062535181

- Difficulty date: June 25, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,530 hours, 14,961 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF L/P 60181794 & 60181796, DFCS LAND VERIFY TEST FAILS "ELEVATOR POSITION SENSOR -1, MSG# 22-11125.". GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST PER B737-800 AMM 22-11-00/201. NO FAULTS NOTED. ELEV SENSOR VALUES A & B ARE WELL WITHIN LIMITS. AUTOTHROTTLE TESTS GOOD PER AMM 22-31-00/501.
